# SDR DALA2023100908270

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 17,595 hours, 2,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 FUSELAGE SKIN / FR 30-31 / BELOW STR 26L / DENT / REPAIR. THIS IS A MONITOR INSPECTION LOG FOR ERA 608271-14 REV A. THIS ERA REQUIRES SECTION III FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. CORRECTIVE ACTION: ERA 608271-14 REV A SECTION III FOLLOW-ON INSPECTIONS ARE REQUIRED WITHIN 34,100 FLIGHT CYCLES FROM SECTION I REPAIR EMBODIMENT. THEREAFTER, REPEAT SECTION III WITHIN EVERY 2,500 FLIGHT CYCLES. (0004394)
